MathSciNet Relay Station
MathSciNet bibliographic data
MR2402905 57R17 (53D35)
Kędra, Jarek; Rudyak, Yuli; Tralle, Aleksy Symplectically aspherical manifolds. J. Fixed Point Theory Appl. 3 (2008), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement